# SDR CALA2022112503214

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Cover Plate
- Part number: D5347715400490
- Condition: Corroded
- Location: Torsion Box Cov
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TORSION BOX COVER SHEET. AS NOTED ON LTPR NR# 5001183828-0010. PERFORMED REPLACEMENT OF TORSION BOX COVER SHEET PER SRM 51-72-11-911-001 REV.142.
